# SDR 2017FA0000252

- Difficulty date: June 13, 2017
- Submitted: June 16, 2017
- Operation: General aviation
- Aircraft: N140SF
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 9389
- Aircraft time: 2,927 hours, 8,823 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: 5XE1
- Condition: Sticking
- Location: Throttle
- Part time: 2,927 hours, 8,823 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING STARTUP,  THE NR 1 ENGINE TWIST GRIP LIGHT REMAINED ILLUMINATED. THE AIRCRAFT WAS SHUTDOWN AND MAINTENANCE WAS NOTIFIED. FOUND THE  SWITCH WAS STICKING AND OUT OF ADJUSTMENT. THE SWITCH WAS CLEANED AND ADJUSTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
